# SDR AALA202212050301

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323
- Aircraft serial: 33522
- Aircraft time: 38,019 hours, 4,445 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR FOUND ON FIRST OFFICER`S AFT OUTBOARD SEAT TRACK. REPLACED SEAT TRACK IAW CMM 53-01-01.
